# SDR CALA2025072106779

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 75,517 hours, 31,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Part time: 775,497 hours, 731,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF THE EMERGENCY POWER SUPPLY UNITS BY BITE-CHECK  EMERGENCY LIGHTS FAIL TEST AT CIDS PANEL. FAULT EPSU INT LOAD FWD L ATA 33-51-38. CYCLED BREAKERS NO HELP. REMOVED CEILING PANEL AT DOOR 1 LEFT. DID TEST OF LIGHTING BOX FAULTING INTERIOR LIGHTS. FOUND EVERY LIGHT THAT IS CONTROLLED BY THE FWD EMERGENCY LIGHT POWER SUPPLY TO BE WORKING PROPERLY BUT FAULT CODE IS STILL PRESENT DURING THE TEST.  REMOVED AND REPLACED THE FWD ESPU (10WL) IAW AMM TASK 33-51-38-000-001-A AND TASK 33-51-38-400-001-A. TRANSFERRED THE BATTERY TO THE NEW ESPU. OPS CHECKS GOOD. NO FAULTS.
